# SDR DL72S981754

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5240 · Service Doors
- Part: Strap
- Condition: Out Of Position
- Location: L-2 Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

YELLOW BARRIER STRAP CAUGHT HALF WAY OUT L2 DOOR, UNABLE TO RETRACT IN FLIGHT.  AIR TURNBACK.  REMOVED YELLOW SAFETY STRAP FROM DOOR JAMB.
